HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Evolutes of hypersurfaces in Hyperbolic space

Files in This Item:
pre577.pdf1.17 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83722

Title: Evolutes of hypersurfaces in Hyperbolic space
Authors: Izumiya, S. Browse this author
Pei, D. Browse this author
Takahashi, M. Browse this author
Keywords: hypersphere
equidistant hyperplane
hyperbolic ( de Sitter) evolute
hyperbolic timelike (spacelike) height function
Lagrangian singularities
Issue Date: Dec-2002
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 577
Start Page: 1
End Page: 21
Abstract: We study the differential geometry of hypersurfaces in hyperbolic space. As an applica­tion of the theory of Lagrangian singularities, we investigate the contact of hypersurfaces with families of hyperspheres or equidistant hyperplanes.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69326
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University